# SDR UIEA2021042000942

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON THE LH LOWER WING SKIN MOST INBOARD FASTENER COMMON TO STR. L6.5. CRACK LENGTH APPROX .25", MARKED ON AIRCRAFT( REPAIRED LH LOWER WING SKIN MOST IB FASTENER HOLE AT STR. L-6.5 AND REPLACED STR.-6.5 IN COMPLIANCE WITH EO: 6757A140 PART 3, FAS EA 21031 REV. IR, B767 SRM 51-40-02, 51-20-01 )
